Open Access

Asymptotic behavior of solutions for neutral dynamic equations on time scales

Advances in Difference Equations20062006:080850

DOI: 10.1155/ADE/2006/80850

Received: 30 January 2006

Accepted: 17 March 2006

Published: 8 June 2006

Abstract

We investigate the boundedness and asymptotic behavior of a first-order neutral delay dynamic equation on arbitrary time scales, extending some results from difference equations.

[123456123456]

Authors’ Affiliations

(1)
Department of Mathematics and Computer Science, Concordia College

References

  1. Anderson DR, Krueger RJ, Peterson AC: Delay dynamic equations with stability. Advances in Difference Equations 2006, 2006: 19 pages.MathSciNetGoogle Scholar
  2. Berezansky L, Braverman E: Oscillation of a logistic difference equation with several delays. Advances in Difference Equations 2006, 2006: 12 pages.MathSciNetView ArticleGoogle Scholar
  3. Bohner M, Peterson AC: Dynamic Equations on Time Scales, An Introduction with Applications. Birkhäuser, Massachusetts; 2001:x+358.View ArticleMATHGoogle Scholar
  4. Bohner M, Peterson AC (Eds): Advances in Dynamic Equations on Time Scales. Birkhäuser, Massachusetts; 2003:xii+348.MATHGoogle Scholar
  5. Erbe LH, Xia H, Yu JS: Global stability of a linear nonautonomous delay difference equation. Journal of Difference Equations and Applications 1995,1(2):151–161. 10.1080/10236199508808016MathSciNetView ArticleMATHGoogle Scholar
  6. Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.MathSciNetView ArticleMATHGoogle Scholar

Copyright

© Douglas R. Anderson 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.